2011, 18: 1-11. doi: 10.3934/era.2011.18.1

Special functions created by Borel-Laplace transform of Hénon map

1. 

Department of Physics, Graduate school of Science and Technology, Ehime University, Bunkyocho 2-5, Matsuyama 790-8577, Japan

2. 

Department of Mathematics, Graduate school of Science and Technology, Ehime University, Bunkyocho 2-5, Matsuyama 790-8577, Japan

Received  June 2010 Published  January 2011

We present a novel class of functions that can describe the stable and unstable manifolds of the Hénon map. We propose an algorithm to construct these functions by using the Borel-Laplace transform. Neither linearization nor perturbation is applied in the construction, and the obtained functions are exact solutions of the Hénon map. We also show that it is possible to depict the chaotic attractor of the map by using one of these functions without explicitly using the properties of the attractor.
Citation: Chihiro Matsuoka, Koichi Hiraide. Special functions created by Borel-Laplace transform of Hénon map. Electronic Research Announcements, 2011, 18: 1-11. doi: 10.3934/era.2011.18.1
References:
[1]

M. Hénon, A two-dimensional mapping with a strange attractor, Commun. Math. Phys., 50 (1976), 69-77. doi: doi:10.1007/BF01608556.

[2]

E. N. Lorenz, Deterministic nonperiodic flow, J. Atmos. Sci., 20 (1963), 130-141. doi: doi:10.1175/1520-0469(1963)020<0130:DNF>2.0.CO;2.

[3]

V. Hakim and K. Mallick, Exponentially small splitting of separatrices, matching in the complex plane and Borel summation, Nonlinearity, 6 (1993), 57-70. doi: doi:10.1088/0951-7715/6/1/004.

[4]

A. Tovbis, Asymptotics beyond all orders and analytic properties of inverse Laplace trnsforms of solutions, Commun. Math. Phys., 163 (1994), 245-255. doi: doi:10.1007/BF02102008.

[5]

A. Tobvis, M. Tsuchiya and C. Jaffe, Exponential asymptotic expansions and approximations of the unstable and stable manifolds of singularly perturbed systems with the Hénon map as an example, Chaos, 8 (1998), 665-681. doi: doi:10.1063/1.166349.

[6]

K. Nakamura and M. Hamada, Asymptotic expansion of homoclinic structures in a symplectic mapping, J. Phys. A, 29 (1996), 7315-7327. doi: 10.1088/0305-4470/29/22/025.

[7]

V. F. Lazutkin, I. G. Schachmannski and M. B. Tabanov, Splitting of separatrices for standard and semistandard mappings, Physica D, 40 (1989), 235-248. doi: doi:10.1016/0167-2789(89)90065-1.

[8]

M. D. Kruskal and H. Segur, Asymptotics beyond all orders in a model of crystal growth, Stud. Appl. math., 85 (1991), 129-181.

[9]

H. Segur, S. Tanveer and H. Levine (eds), "Asymptotics Beyond All Orders," (Plenum, New York), 1991.

[10]

A. Voros, The return of quartic oscillator: The complex WKB method, Ann. Inst. H. Poincaré 39 (1983), 211-338.

[11]

J. Écalle, "Les Fonctions Résurgence vol. 1," (French) [Resurgent functions. Vol. I] Les algèbres de fonctions résurgentes. [The algebras of resurgent functions] With an English foreword. Publications Mathématiques d'Orsay 81 [Mathematical Publications of Orsay 81], 5. Université de Paris-Sud, Département de Mathématique, Orsay, 1981.

[12]

J. Écalle, "Les Fonctions Résurgence vol. 2," (French) [Resurgent functions. Vol. II] Les fonctions résurgentes appliquées à l'itération. [Resurgent functions applied to iteration] Publications Mathématiques d'Orsay 81 [Mathematical Publications of Orsay 81], 6. Université de Paris-Sud, Département de Mathématique, Orsay, 1981.

[13]

J. Écalle, "Les Fonctions Résurgence vol. 3," (French) [Resurgent functions. Vol. III] L' équation du pont et la classification analytique des objects locaux. [The bridge equation and analytic classification of local objects] Publications Mathématiques d'Orsay [Mathematical Publications of Orsay], 85-5. Université de Paris-Sud, Département de Math¨¦matiques, Orsay, 1985.

[14]

B. Y. Sternin and V. E. Shatalov, "Borel-Laplace Transform and Asymptotic Theory," Introduction to Resurgent Analysis, CRC Press, Boca Raton, FL, 1996.

[15]

V. Gelfreich and D. Sauzin, Borel summation and splitting of separatrices for the Hénon map, Ann. Inst. Fourier (Grenoble), 51 (2001), 513-67.

[16]

S. Newhouse and T. Pignataro, On the estimation of topological entropy, J. Stat. Phys., 72 (1993), 1331-1351.

show all references

References:
[1]

M. Hénon, A two-dimensional mapping with a strange attractor, Commun. Math. Phys., 50 (1976), 69-77. doi: doi:10.1007/BF01608556.

[2]

E. N. Lorenz, Deterministic nonperiodic flow, J. Atmos. Sci., 20 (1963), 130-141. doi: doi:10.1175/1520-0469(1963)020<0130:DNF>2.0.CO;2.

[3]

V. Hakim and K. Mallick, Exponentially small splitting of separatrices, matching in the complex plane and Borel summation, Nonlinearity, 6 (1993), 57-70. doi: doi:10.1088/0951-7715/6/1/004.

[4]

A. Tovbis, Asymptotics beyond all orders and analytic properties of inverse Laplace trnsforms of solutions, Commun. Math. Phys., 163 (1994), 245-255. doi: doi:10.1007/BF02102008.

[5]

A. Tobvis, M. Tsuchiya and C. Jaffe, Exponential asymptotic expansions and approximations of the unstable and stable manifolds of singularly perturbed systems with the Hénon map as an example, Chaos, 8 (1998), 665-681. doi: doi:10.1063/1.166349.

[6]

K. Nakamura and M. Hamada, Asymptotic expansion of homoclinic structures in a symplectic mapping, J. Phys. A, 29 (1996), 7315-7327. doi: 10.1088/0305-4470/29/22/025.

[7]

V. F. Lazutkin, I. G. Schachmannski and M. B. Tabanov, Splitting of separatrices for standard and semistandard mappings, Physica D, 40 (1989), 235-248. doi: doi:10.1016/0167-2789(89)90065-1.

[8]

M. D. Kruskal and H. Segur, Asymptotics beyond all orders in a model of crystal growth, Stud. Appl. math., 85 (1991), 129-181.

[9]

H. Segur, S. Tanveer and H. Levine (eds), "Asymptotics Beyond All Orders," (Plenum, New York), 1991.

[10]

A. Voros, The return of quartic oscillator: The complex WKB method, Ann. Inst. H. Poincaré 39 (1983), 211-338.

[11]

J. Écalle, "Les Fonctions Résurgence vol. 1," (French) [Resurgent functions. Vol. I] Les algèbres de fonctions résurgentes. [The algebras of resurgent functions] With an English foreword. Publications Mathématiques d'Orsay 81 [Mathematical Publications of Orsay 81], 5. Université de Paris-Sud, Département de Mathématique, Orsay, 1981.

[12]

J. Écalle, "Les Fonctions Résurgence vol. 2," (French) [Resurgent functions. Vol. II] Les fonctions résurgentes appliquées à l'itération. [Resurgent functions applied to iteration] Publications Mathématiques d'Orsay 81 [Mathematical Publications of Orsay 81], 6. Université de Paris-Sud, Département de Mathématique, Orsay, 1981.

[13]

J. Écalle, "Les Fonctions Résurgence vol. 3," (French) [Resurgent functions. Vol. III] L' équation du pont et la classification analytique des objects locaux. [The bridge equation and analytic classification of local objects] Publications Mathématiques d'Orsay [Mathematical Publications of Orsay], 85-5. Université de Paris-Sud, Département de Math¨¦matiques, Orsay, 1985.

[14]

B. Y. Sternin and V. E. Shatalov, "Borel-Laplace Transform and Asymptotic Theory," Introduction to Resurgent Analysis, CRC Press, Boca Raton, FL, 1996.

[15]

V. Gelfreich and D. Sauzin, Borel summation and splitting of separatrices for the Hénon map, Ann. Inst. Fourier (Grenoble), 51 (2001), 513-67.

[16]

S. Newhouse and T. Pignataro, On the estimation of topological entropy, J. Stat. Phys., 72 (1993), 1331-1351.

[1]

Fernando Lenarduzzi. Recoding the classical Hénon-Devaney map. Discrete and Continuous Dynamical Systems, 2020, 40 (7) : 4073-4092. doi: 10.3934/dcds.2020172

[2]

Ming Zhao, Cuiping Li, Jinliang Wang, Zhaosheng Feng. Bifurcation analysis of the three-dimensional Hénon map. Discrete and Continuous Dynamical Systems - S, 2017, 10 (3) : 625-645. doi: 10.3934/dcdss.2017031

[3]

Samia Challal, Abdeslem Lyaghfouri. Hölder continuity of solutions to the $A$-Laplace equation involving measures. Communications on Pure and Applied Analysis, 2009, 8 (5) : 1577-1583. doi: 10.3934/cpaa.2009.8.1577

[4]

Daniel Fusca. The Madelung transform as a momentum map. Journal of Geometric Mechanics, 2017, 9 (2) : 157-165. doi: 10.3934/jgm.2017006

[5]

Haiyang He. Asymptotic behavior of the ground state Solutions for Hénon equation with Robin boundary condition. Communications on Pure and Applied Analysis, 2013, 12 (6) : 2393-2408. doi: 10.3934/cpaa.2013.12.2393

[6]

Esha Chatterjee, Sk. Sarif Hassan. On the asymptotic character of a generalized rational difference equation. Discrete and Continuous Dynamical Systems, 2018, 38 (4) : 1707-1718. doi: 10.3934/dcds.2018070

[7]

Fahd Jarad, Thabet Abdeljawad. Generalized fractional derivatives and Laplace transform. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 709-722. doi: 10.3934/dcdss.2020039

[8]

Sebastián Ferrer, Francisco Crespo. Alternative angle-based approach to the $\mathcal{KS}$-Map. An interpretation through symmetry and reduction. Journal of Geometric Mechanics, 2018, 10 (3) : 359-372. doi: 10.3934/jgm.2018013

[9]

Gerhard Keller, Carlangelo Liverani. Coupled map lattices without cluster expansion. Discrete and Continuous Dynamical Systems, 2004, 11 (2&3) : 325-335. doi: 10.3934/dcds.2004.11.325

[10]

Houda Hani, Moez Khenissi. Asymptotic behaviors of solutions for finite difference analogue of the Chipot-Weissler equation. Discrete and Continuous Dynamical Systems - S, 2016, 9 (5) : 1421-1445. doi: 10.3934/dcdss.2016057

[11]

Hongyong Cui, Yangrong Li. Asymptotic $ H^2$ regularity of a stochastic reaction-diffusion equation. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021290

[12]

Katharina Schratz, Xiaofei Zhao. On comparison of asymptotic expansion techniques for nonlinear Klein-Gordon equation in the nonrelativistic limit regime. Discrete and Continuous Dynamical Systems - B, 2020, 25 (8) : 2841-2865. doi: 10.3934/dcdsb.2020043

[13]

Joel Kübler, Tobias Weth. Spectral asymptotics of radial solutions and nonradial bifurcation for the Hénon equation. Discrete and Continuous Dynamical Systems, 2020, 40 (6) : 3629-3656. doi: 10.3934/dcds.2020032

[14]

Jaeyoung Byeon, Sungwon Cho, Junsang Park. On the location of a peak point of a least energy solution for Hénon equation. Discrete and Continuous Dynamical Systems, 2011, 30 (4) : 1055-1081. doi: 10.3934/dcds.2011.30.1055

[15]

Jaeyoung Byeon, Sangdon Jin. The Hénon equation with a critical exponent under the Neumann boundary condition. Discrete and Continuous Dynamical Systems, 2018, 38 (9) : 4353-4390. doi: 10.3934/dcds.2018190

[16]

Jingbo Dou, Huaiyu Zhou. Liouville theorems for fractional Hénon equation and system on $\mathbb{R}^n$. Communications on Pure and Applied Analysis, 2015, 14 (5) : 1915-1927. doi: 10.3934/cpaa.2015.14.1915

[17]

Shoichi Hasegawa, Norihisa Ikoma, Tatsuki Kawakami. On weak solutions to a fractional Hardy–Hénon equation: Part I: Nonexistence. Communications on Pure and Applied Analysis, 2021, 20 (4) : 1559-1600. doi: 10.3934/cpaa.2021033

[18]

Craig Cowan, Abdolrahman Razani. Singular solutions of a Hénon equation involving a nonlinear gradient term. Communications on Pure and Applied Analysis, 2022, 21 (1) : 141-158. doi: 10.3934/cpaa.2021172

[19]

Wacław Marzantowicz, Piotr Maciej Przygodzki. Finding periodic points of a map by use of a k-adic expansion. Discrete and Continuous Dynamical Systems, 1999, 5 (3) : 495-514. doi: 10.3934/dcds.1999.5.495

[20]

Amir Khan, Asaf Khan, Tahir Khan, Gul Zaman. Extension of triple Laplace transform for solving fractional differential equations. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 755-768. doi: 10.3934/dcdss.2020042

2020 Impact Factor: 0.929

Metrics

  • PDF downloads (88)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]